Drug, healthcare and patient safety · 2026
Diagnostic Challenges in a Pediatric Case of Recurrent Blistering Skin Reactions: Ibuprofen-Induced Fixed Drug Exanthema versus Infection-Triggered Erythema Multiforme.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Möhrle Ramona, Toni Irmgard, Wagner Nicola, Schliep Stefan, Hoerning André, Neubert Antje
Аннотация
A 12-year-old patient was hospitalized with suspected recurrent Stevens-Johnson syndrome (SJS) caused by ibuprofen. The patient presented with aphthous lesions on the lips and oral mucosa, accompanied by fever and cough. Further examination revealed more severe symptoms. The exact classification of his skin reaction and the underlying cause were challenging due to the coexistence of multiple potential triggers. The diagnostic overlap among various skin reactions requires careful evaluation of the clinical presentation and histopathological findings in relation to potential drug exposure and/or infectious triggers. Cutaneous reactions such as SJS and fixed drug exanthema are predominantly associated with drug exposure, whereas Erythema multiforme (EM) and Mycoplasma pneumoniae rash and mucositis (MIRM) are mainly linked to infectious triggers. The diagnosis of a skin reaction and its trigger is highly relevant for therapy and prevention of further episodes. In this patient, administration of ibuprofen, as well as infections with Herpes simplex virus (HSV) and Mycoplasma pneumoniae (M. pneumoniae) were considered potential triggers, highlighting the complexity of this case. The patient recovered following extensive therapy and was discharged after two weeks.